MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Abdominal Distention (2601); Insufficient Information (4580)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Uterine volume began increasing rapidly/abdomen became distended [abdominal distension] jada became blocked by large clots make it less effective [device occlusion] jada became blocked by large clots make it less effective [device ineffective] unapproved recommendation: a postpartum patient 17 days [device use issue] insertion was more difficult [device difficult to use] large clots that were likely already present in the uterus before insertion [device use error].Case narrative: this spontaneous report originating from canada was received from a nurse referring to a female patient of unknown age.The 17 days postpartum patient underwent a dilation and curettage due to retained placental fragments in her uterus.Prior to the procedure, the patient was in hemorrhagic shock.Her hemoglobin level had dropped to around 50.During the curettage, the bleeding did not improve significantly.The patient's drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient (s) and 1 device (s).Approximately in (b)(6) 2025 (reported as this week), the patient was placed with vacuum-induced hemorrhage control system (jada system) 2002 via vaginal route (defaulted) (lot # and expiration date were not reported) for postpartum hemorrhage 17 days postpartum (device use issue) and the insertion was more difficult (device difficult to use) than it would be for a patient in labor.The physician performed cervical dilation using a cook cannula and the curettage tray cannulas.With some effort, the physician managed to insert the vacuum-induced hemorrhage control system (jada system).Once suction was applied, it drained approximately 100-125 ml, and then nothing more.The issue with the vacuum-induced hemorrhage control system (jada system) was that the uterine volume began increasing rapidly.The abdomen became distended (abdominal distension) and very firm, while the vacuum-induced hemorrhage control system (jada system) was no longer aspirating anything.Ultimately, the patient required a hysterectomy.It appeared that the vacuum-induced hemorrhage control system (jada system) became blocked by large clots (device occlusion) that were likely already present in the uterus before insertion.These clots obstructed the suction, making the device less effective (device ineffective).The outcome of abdominal distension was unknown.The reporter's causality assessment of event abdominal distension with suspect vacuum-induced hemorrhage control system (jada system) was not reported.Upon internal review, the events device ineffective, device occlusion and abdominal distension was considered to be medically significant.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.This is default text configured for block h10.
 
Event or Problem Description
This is an amendment report.Updated determined causality of the event abdominal distension from unknown to not assessed and to check product problem check box.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.No complaint sample or device lot number are available for evaluation, therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.This is default text configured for block h10.
 
Event or Problem Description
Follow-up information has been received from quality investigation team on 28-dec-2025.This is a final report.Manufacturing statement: no complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device was assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened, and additional investigation may be performed.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key23405908
Report Number3002806821-2025-00079
Device Sequence Number17385494
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/24/2025
01/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale